# SDR DALA2025080505854

- Difficulty date: July 30, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,154 hours, 44,823 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL DUE TO A RIGHT SYSTEM HYDRAULIC FLUID AND PRESSURE LOSS REQUIRING A MANUAL GEAR EXTENSION.   MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR BUNGEE CYLINDER LINE AND UNION.
